Universiteit Leiden

nl en

Rob Tijdeman

Professor emeritus of Analysis of number theory

Name
Prof.dr. R. Tijdeman
Telephone
+31 71 527 4831
E-mail
tijdeman@math.leidenuniv.nl

 

Professor emeritus of Analysis of number theory

  • Science
  • Mathematisch Instituut
  • Mathematisch Instituut

Work address

Snellius
Niels Bohrweg 1
2333 CA Leiden
Room number 205

Contact

  • Hajdu L. & Tijdeman R. (2017), Consistency conditions for discrete tomography, Fundamenta Informaticae 155(4): 425-447. article in journal: refereed
  • Shorey T.N. & Tijdeman R. (2016), Arithmetic properties of blocks of integers. In: Sander J., Steuding J. & Steuding R (Eds.) From Arithmetic to Zeta-Functions. Cham: Springer. 455-471. book chapter
  • Győry K., Hajdu L. & Tijdeman R. (2016), Representation of finite graphs as difference graphs of S-units, II, Acta Mathematica Hungarica 149(2): 423-447. article in journal: refereed
  • Custic A., Hajdu L., Kreso D. & Tijdeman R. (2015), On conjectures and problems of Ruzsa concerning difference graphs of S-units, Acta Mathematica Hungarica 146(2): 391-404. article in journal: refereed
  • Gyory K., Hajdu L. & Tijdeman R. (2014), Representation of finite graphs as difference graphs of S-units, I, Journal of Combinatorial Theory Series A 127: 314-335. article in journal: refereed
  • Fortes W. & Tijdeman R. (2013), Approximate Discrete Reconstruction Algorithm, Fundamenta Informaticae 125(3-4): 239-259. article in journal
  • Tijdeman R. & Hajdu L. (2013), Bounds for approximate discrete solutions, SIAM Journal on Discrete Mathematics 27(2). article in journal
  • Tijdeman R., Van Dalen B.E. & Hajdu L. (2013), Bounds for discrete tomography solutions, Indagationes Mathematica 24(2): 391-402. article in journal
  • Fortes W., Hajdu L. & Tijdeman R. (2013), Bounds on the quality of reconstructed images in binary tomography, Discrete Applied Mathematics 161(15): 2236-2251. article in journal
  • Tijdeman R. & Kloks T. (2013), Complementariteit, Nieuw Archief voor Wiskunde (5 (1)): 32-35. article in magazine/newspaper
  • Tijdeman R. & Korevaar J. (2013), De geschiedenis van Indagationes Mathematicae, Nieuw Archief voor Wiskunde (5): 66-72. article in magazine/newspaper
  • Tijdeman R. & Beukers F. (2013), One-sided power sum and cosine inequalities, Indagationes Mathematica 24(2): 373-381. article in journal
  • Tijdeman R. & Kloks T. (2013), The combinatorics of N.G. de Bruijn, Indagationes Mathematica 24(4): 939-970. article in journal: refereed
  • Hajdu A., Hajdu L. & Tijdeman R. (2012), Approximation of Euclidian distances by chamfer distances, Acta Cybernetica 20: 399-417. article in journal: refereed
  • Hajdu L., Saradha N. & Tijdeman R. (2012), On a conjecture of Pomerance, Acta Arithmetica 155: 175-184. article in journal: refereed
  • Hajdu L. & Tijdeman R. (2012), Representing integers as linear combinations of power products, Archives of Mathematics 98: 527-533. article in journal: refereed
  • Batenburg K.J., Fortes W., Hajdu L. & Tijdeman R. (2011), Bounds on the difference between reconstructions in binary tomography, LNCS 6607: 369-380. article in journal: refereed
  • Gyory K., Hajdu L. & Tijdeman R. (2011), Irreducibility criteria of Schur-type and Polya-type, Monatsh. Math. 163: 415-443. article in journal: refereed
  • Hajdu L. & Tijdeman R. (2011), Representing integers as linear combinations of powers, Publicationes Mathematicae Debrecen 79: 461-468. article in journal: refereed
  • Shorey T.N. & Tijdeman R. (2010), Generalizations of some irreducibility results by Schur, Acta Arithmetica 145: 341-371. article in journal: refereed
  • Hancl J. & Tijdeman R. (2010), On the irrationality of factorial series II, Journal of Number Theory 130: 595-607. article in journal: refereed
  • Hancl J. & Tijdeman R. (2010), On the irrationality of factorial series II, Journal of Number Theory 130: 595-607. article in journal: refereed
  • Tijdeman R. & Zamboni L. (2009), Characterizations of words with many periods, Integers 9: 333-342. article in journal: refereed
  • Hajdu L., Tengely S. & Tijdeman R. (2009), Cubes in products of terms in arithmetic progressions, Publ. Math. Debrecen 74: 215-232. article in journal: refereed
  • Tijdeman R. & Zamboni L. (2009), Fine and Wilf words for any periods II, Theor. Comput. Sci. 410: 3027-3034. article in journal: refereed
  • Tijdeman R. (2009), Het leven van een wiskundige, Nieuw Archief voor Wiskunde 5(10): 156-162. article in journal
  • Hancl J. & Tijdeman R. (2009), On the irrationality of factorial series III, Indag. Math. 20: 537-549. article in journal: refereed
  • Hajdu L. & Tijdeman R. (2008), A criterion for polynomials to divide infinitely many k-nomials. In: Diophantine Approximation Developments in Mathematics.: Springer Verlag. 211-220. conference paper: refereed
  • Saradha N. & Tijdeman R. (2008), Arithmetic progressions with common difference divisible by small primes, Acta Arithmetica 131: 267-279. article in journal: refereed
  • Tijdeman R. (2008), Highlights in the research work of T.N. Shorey. In: by N. Saradha (Ed.) Diophantine Equations. New Delhi: TIFR, Narosa Publ.. 279-296. conference paper: refereed
  • Tijdeman R. (2008), On irrationality and transcendency of infinite sums of rational numbers. In: N. Saradha (Ed.) Diophantine Equations. New Delhi: TIFR, Narosa Publ. 279-296. conference paper: refereed
  • Hancl J. & Tijdeman R. (2008), On the irrationality of polynomial Cantor series, Acta Arithmetica 133: 37-52. article in journal: refereed
  • Hajdu L. & Tijdeman R. (2007), Algebraic discrete tomography. In: Herman, G.T., Kuba, A. (Eds.) Advances in Discrete Tomography and its Applications. Boston: Birkhäuser. 55-81. book chapter
  • Hirata-Kohno N., Laishram S., Shorey T.N. & Tijdeman R. (2007), An extension of a theorem of Euler, Acta Arithmetica 129: 71-102. article in journal: refereed
  • Hajdu A., Hajdu L. & Tijdeman R. (2007), General neighborhood sequences in Zn, Discrete Applied Mathematics 155: 2507-2522. article in journal: refereed
  • Shorey T.N. & Tijdeman R. (2007), Prime factors of arithmetic progressions and binomial coefficients, Diophantine Geometry. In: Zannier, U. (Eds.) Edizione Della Normale.. 283-296. book chapter
  • Fuchs C. & Tijdeman R. (2007), Substitutions, abstract number systems and the space filling property, Annal. Inst. Fourier Grenoble 56: 2345-2389. article in journal: refereed
  • Alpers A. & Tijdeman R. (2007), The two-dimensional Prouhet-Tarry-Escott problem, Journal of Number Theory 123: 403-412. article in journal: refereed
  • Tijdeman R. (2006), Periodicity and almost-periodicity. More Sets Graphs and Numbers, Bolyai Society Mathematical Studies 15: 381-405. article in journal: refereed
  • Hancl J. & Tijdeman R. (2005), On the irrationality of factorial series, Acta Arithmetica 118: 383-401. article in journal
  • Tijdeman R. (2005), Rauzy substitutions and multi-dimensional sturmian words, 346: 469-489. article in journal
  • Rosema S.W. & Tijdeman R. (2005), The Tribonacci substitution, INTEGERS: Electronic Journal of Combinatorial Number Theory 5(3): 21. article in journal
  • Berthé V. & Tijdeman R. (2004), Lattices and multi-dimensional words, 319: 177-202. article in journal: refereed
  • Hancl J. & Tijdeman R. (2004), On the irrationality of Cantor and Ahmes series, Publicationes Mathematicae Debrecen 65: 371-380. article in journal: refereed
  • Hancl J. & Tijdeman R. (2004), On the irrationality of Cantor series, Journal für die reine und angewandte Mathematik 571: 145-158. article in journal: refereed
  • Tijdeman R. (2003), Algebraic aspects of emission tomography with absorption, 290: 2169-2181. article in journal: refereed
  • Tijdeman R. (2003), Fine and Wilf words for any number of periods, Indag. Math. 14: 135-147. article in journal: refereed
  • Tijdeman R. (2003), Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester, Proceedings of the American Mathematical Society 131: 1661-1667. article in journal: refereed
  • Evertse J.H. & Tijdeman R. (2003), Multivariate equations with many solutions, Acta Arithmetica 107: 103-125. article in journal: refereed
  • Tijdeman R. (2003), On the transcendence of infinite sums of values of rational functions, Journal of the London Mathematical Society 67(3): 580-592. article in journal: refereed
  • Tijdeman R. (2003), Polynomials dividing infinitely many quadrinomials or quintinomials, Acta Arithmetica 107: 381-404. article in journal: refereed
  • Tijdeman R. (2003), Some applications of diophantine approximation. In: Bennett, M.A. Peters, A.K. (Eds.) Surveys in Number Theory. USA: Natick MA. 261-284. book chapter
  • Tijdeman R. (1998), Exponential diophantine equations, Proceedings in the Conference of Number Theory : 523-539. article in journal: refereed
  • Tijdeman R. (1998), Fraenkel's conjecture for six sequences. onbekend: MI Getaltheorie. report
  • Tijdeman R. (1998), Intertwinings of periodic sequences, Indagationes Mathematicae 9: 113-122. article in journal: refereed
  • Sander J.W. & Tijdeman R. (1998), Low complexity functions and convex sets in Z^k. onbekend: MI Getaltheorie. report
  • Tijdeman R. (1998), On the minimal complexity of infinite words. onbekend: MI Getaltheorie. report
  • Sander J.W. & Tijdeman R. (1998), The complexity of functions on lattices. onbekend: MI Getaltheorie. report
  • Sander J.W. & Tijdeman R. (1998), The rectangle complexity of functions on two-dimensional lattices. onbekend: MI Getaltheorie. report

No relevant ancillary activities

This website uses cookies.  More information.